# SDR ASOA04547

- Difficulty date: July 13, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT BOTTOM WALL SUPPORT BETWEEN FRAME 16 AND FRAME 17, RBL 14 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BOTTOM WALL SUPPORT BETWEEN FRAME 16 AND FRAME 17, RBL 14 IAW SRM 51-25-00 AND 51-25-01.  (M)
